# SDR SWAA2020031642456

- Difficulty date: March 14, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 55,287 hours, 32,683 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sleeve
- Condition: Stuck
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT THAT THE FORWARD SERVICE DOOR SLIDE GIRT BAR IS DIFFICULT TO DISARM         UNSTUCK FWD SERVICE DOOR SLIDE GIRT BAR SLEEVE FROM TEFLON WASHER VERIFIED SMOOTH ENGAGEMENT & DISARM OPS CHECK  REF S.I.P.
